My nine-year-old son just got discharged from the hospital with acute glomerulonephritis. He has taken Strattera in the past, but is currently taking Adderall XR. He began having abdominal pain and told me the next day that his urine is a funny color. His pediatrician was on vacation and the covering pediatrician had her fax machine on all day. My son came home with a fever and a sore neck, so we went to the local ER who diagnosed him with a UTI and gave him Amoxicillin. The abdominal pain continued and he refused to eat or drink because of it. Fevers continued. We got fed up and took him to Children's Hosptial of Pittsburgh. He spent the night there and had IV fluids. They said he has no UTI and that it is a kidney infection. He was put on a 1,500 mg sodium diet and told to stop taking any caffeine. He was put on no medication and told to follow-up with the pediatrician for a blood pressure check and a basic metabolic profile. We are also going to follow-up with the pediatric urologist in a week. They found no sign of infection and are puzzled as to what has caused this.
Basically, I was just wondering if it could be the Adderall XR and if anyone else has heard about this or experienced it. We were told he'd need follow-up for the rest of his life to keep an eye out for any kidney problems. Also, I'd appreciate any help/suggestions with the low-sodium diet. I'll check back for reples or you can always email me at Pghpensfans@msn.com. Thanks for letting me vent, it's been a long week....:confused:
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?